# SDR ASAA0110150

- Difficulty date: March 23, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS SLOW TO ILLUMINATE.  REMOVED AND REPLACED TWO BATTERY PACKS THEN LIGHTS ILLUMINATED NORMALLY.  (M)
